# SDR 99ZZZX2657

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1549
- Make and model: Beech A200
- Aircraft serial: BC45
- System (JASC): 6122 · Propeller Governor
- Part: Tube Assy
- Part number: 3019288
- Condition: Cracked
- Location: Prop Governor
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRE-TAKEOFF ENGINE RUNS COMPLETED, PILOTS TAXIED OUT ONTO ACTIVE, APPLIED TAKEOFF POWER, NR 1 ENGINE NO RESPONSE.  RETURNED TO LINE, AND SHUT DOWN.  MAINTENANCE INSPECTED AND FOUND TUBE ASSY CRACKED AT B-NUT FITTING AT REAR OF ENGINE.  THIS TUBE IS STAINLESS STEEL AND THE SLEEVE FOR THE B-NUT IS BRAZED ON TO THE TUBE, AND THE CRACK DEVELOPED AT THE END OF THE SLEEVE.  THIS TUBE FEEDS P3 AIR TO THE PROP GOVERNOR AND ITS FAILURE CAUSED A LOSS OF P3 AIR TO THE FUEL CONTROL PREVENTING IT FROM SPOOLING UP PAST IDLE REGARDLESS OF THROTTLE POSITION.  ENGINE TSO:  1,731.8 HOURS.  CSO:  1,556.
